Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
ISSN-L : 1340-6116
SMOOTH CURVES WITH A PENCIL WITH CERTAIN SCROLLAR INVARIANTS
BALLICO E.
Author information
JOURNALS FREE ACCESS

2003 Volume 57 Issue 2 Pages 217-226

Details
Abstract

Here we use nodal curves on Hirzebruch surfaces to construct pairs (X,L) with X a smooth projective curve of genus g ≥ 3, L ∈ Pick(X), h0(X,L) = 2, L spanned and such that L has certain prescribed scrollar invariants, i.e. essentially we prescribe the sequence of integers h0(X,Lt), t ≥ 1.

Information related to the author
© 2003 by Faculty of Mathematics, Kyushu University
Next article
feedback
Top